It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-01-2008, 02:00 PM   #1
Newbie
(female)
 
Join Date: Feb 2008
Location: Arizona
Posts: 2
Deadbeat007 HB User
Facial redness and Flushing

Hi. I'm seventeen, female. I started having mild acne problems in September and started treating it with Clindamycin antibiotic lotion. I stopped using this a few weeks ago and am now using oral Minocycline antibiotics. However, since September, my face has been redder than normal, and the past week or so, it's been flushing terribly at random times. The past few days, when working out, blood will rush to my face, neck, and shoulders to the point where I'm extremely hot, blood is pounding in my face with needle-like sensations, and I look like I'm about to pass out.

Does anyone know what is causing this? It feels like there is too much blood circulating my face area, causing what looks like a constant, mild sunburn and frequent flushing. My face used to be very fair and even-toned. Thanks.

Last edited by Deadbeat007; 02-01-2008 at 02:02 PM.

 
Old 02-01-2008, 02:37 PM   #2
Senior Veteran
(female)
 
Join Date: Dec 2004
Posts: 1,044
tattoogirl HB User
Re: Facial redness and Flushing

Why don't you research acne rosacea. It cause a reddish tone to your face especially in the nose and cheek area. Your capillaries are basically dilated and perhaps that is why it worsens after a workout. It causes acne-like pimples too although it is different than "regular" acne. It seems to happen more frequently in lighter skinned individuals. There are treatments so you should go to your dermatologist and see if this is what you are dealing with. Good luck and I hope this helps!.
Bella

 
Sponsors Lightbulb
   
Old 02-15-2008, 10:37 AM   #3
Senior Veteran
(female)
 
Join Date: Jul 2003
Location: Rochester, NY USA
Posts: 950
sawbuck44 HB Usersawbuck44 HB Usersawbuck44 HB User
Re: Facial redness and Flushing

My son 18 also experienced this. Red flush, sun-burned look is a side affect of minocycline. He still takes mino, and also did laser light treatments (not cheap $125 a pop and needed to do 6 treatments) to help reduce the redness. Maybe you should switch to a different acne med. My other son 16 takes Doryx. He takes that one because he has to crush them in applesauce (yeah, I know we've TRIED all kinds of ways to get him to swallow meds lol). He does not have any redness. The only reason the oldest doesn't switch is the cost. Even with insurance Doryx costs $50 out of pocket. (now it's down to 42 whoopee!) And, oldest son doesn't want to mess with meds - afraid he'll get a breakout. His acne is only one or two once in a while.

Oldest son said people asked him a lot if he was okay because he was so red. It was very embarassing for him. The redness has pretty much gone away due to the light treatments.
__________________
If you open the door even a little bit - the devil will fling it open. Keep it closed with prayer.

 
Old 03-24-2008, 01:06 AM   #4
Newbie
(female)
 
Join Date: Feb 2008
Location: Arizona
Posts: 2
Deadbeat007 HB User
Re: Facial redness and Flushing

Hi there, what laser did your son use? I used Doxycycline for a month but it did nothing. I've used Minocycline in the past without any side effects, so I'm going to try it again and see if it gets rid of my acne from Rosacea, as well as my Occular Rosacea. For flushing, I'm getting YAG laser treatments. My acne has gotten to be extremely downputting for me, so I'm looking into Photodynamic Treatment (Levulan+IPL or Levulan+Vbeam) to see if it'll help my acne, as well as my blotchy pinkish/redness. That's why I'm curious -- what laser/light did your son use with success? Also, how long did it take for Mino to work? Thanks.

 
Old 04-28-2008, 01:43 PM   #5
Newbie
(male)
 
Join Date: Apr 2008
Location: oxford
Posts: 3
yamahadtr HB User
Re: Facial redness and Flushing

hello. it sounds like you have rosacea, i would visit your doctor and he can out you on a treatment to help your flushing, but its permanent, it cant be cured unfortunately. good luck.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anxiety & Facial flushing - need help fast Unsure82 Anxiety 7 06-29-2010 12:22 AM
severe facial flushing Rhoda55 Menopause 1 02-01-2010 05:28 PM
Severe facial flushing... karicontreras Skin Problems 4 11-16-2009 04:20 AM
Facial flushing with Headache? kitkatlvr Thyroid Disorders 6 11-17-2006 06:07 AM
Facial flushing determinedtowin Acne 3 03-02-2006 09:30 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:34 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!